An irregular grid method for solving high dimensional problems in finance

S.J. Berridge, J.M. Schumacher

Research output: Chapter in Book/Report/Conference proceedingChapterScientificpeer-review

Original languageEnglish
Title of host publicationComputational Science - ICCS 2002 Part II
EditorsP.M.A. Sloot, C.J.K. Tan, J.J. Dongarra, A.G. Hoekstra
Place of PublicationBerlin
PublisherSpringer Verlag
Pages510-519
ISBN (Print)3540435913
Publication statusPublished - 2000

Publication series

NameLNCS
Number2330

Cite this

Berridge, S. J., & Schumacher, J. M. (2000). An irregular grid method for solving high dimensional problems in finance. In P. M. A. Sloot, C. J. K. Tan, J. J. Dongarra, & A. G. Hoekstra (Eds.), Computational Science - ICCS 2002 Part II (pp. 510-519). (LNCS; No. 2330). Springer Verlag.